Alert archive / Arkansas / Flash Flood Warnings in 2007
Flash Flood Warning 64, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jul 10, 2007, 7:54 AM CDT for Arkansas County, Monroe County, Prairie County, Arkansas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 10, 2007, 7:54 AM CDT (12:54 UTC)
- Expired
- Jul 10, 2007, 10:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Whole counties
Counties Arkansas County, AR, Monroe County, AR, Prairie County, AR
The radar
The Little Rock radar (KLZK), 85 km from the middle of the area, began a volume at 12:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 8:40 AM CDT | FLASH FLOOD | Clarendon, AR | WATER WAS REPORTED OVER HIGHWAY 86 AND 302. |
| Jul 10, 8:40 AM CDT | FLASH FLOOD | Stuttgart, AR | STREET FLOODING WAS REPORTED. |
| Jul 10, 8:40 AM CDT | FLASH FLOOD | Ulm, AR | WATER WAS OVER SEVERAL ROADS IN THE ULM AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 0.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 358 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 618 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KLZK 101256
FFWLZK
ARC001-095-117-101530-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
754 AM CDT TUE JUL 10 2007
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN PRAIRIE COUNTY IN CENTRAL ARKANSAS
CENTRAL MONROE COUNTY IN EASTERN ARKANSAS
NORTHERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS
* UNTIL 1030 AM CDT
* AT 750 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
THUNDERSTORMS CONTINUING TO DEVELOP OVER THE WARNED AREA.
THE STORMS WERE MOVING TO THE NORTHEAST AT 25 MPH. THE RADAR
ESTIMATED 2 TO 3 INCHES OF RAIN FROM NEAR STUTTGART TO AROUND ROE.
WITH ADDITIONAL HEAVY RAINFALL...FLASH FLOODING IS LIKELY TO
OCCUR.
&&
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3442 9167 3441 9098 3446 9098 3448 9107
3467 9105 3478 9113 3471 9168 3460 9163
$$
46What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 6:40 AM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jul 10, 6:40 AM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 640 AM CDT TUE JUL 10 2007 .AVIATION... PDS OF SHRA/TSRA WL AFFECT THE AREA THRU THE PD AS A SERIES OF UPR LVL IMPULSES PASS ACRS THE FA. SCTD SHRA/TSRA CURRENTLY WORKING ACRS PARTS OF WRN AND CNTRL AR...ACCOMPANIED MAINLY MVFR CIGS/VSBYS. HAVE SEEN SOME IFR CONDS DVLP BEHIND THE RAINFALL OVR CNTRL AND SRN AR AND EXPECT THESE CONDS TO LINGER THRU MID MRNG. MVFR CIGS WL CONT INTO THIS AFTN...WITH OCNL VFR CONDS OUTSIDE OF CONVECTION. CDFNT STILL PROGGED TO ENTER NWRN AR THIS EVENING AND WORK INTO SRN AR BY LATE TNGT. ADDITIONAL SHRA/TSRA WL FORM ALONG AND AHEAD OF THE FNT. /44/ && .PREV DISCUSSION... /ISSUED 406 AM CDT TUE JUL 10 2007/ SHORT TERM...TODAY THROUGH FRIDAY NIGHT SHORT RANGE MODELS SHOW THE HIGHER QPF VALUES OVER THE NORTHERN SECTIONS OF OUR CWA TODAY INTO THIS EVENING. THOSE AREAS RECEIVED THE LIGHTER AMOUNTS DURING THE PAST 24 HOURS...SO WILL HOLD OFF IN ISSUING A FLASH FLOOD WATCH. FORECAST WILL HAVE SIGNIFICANT RAINFALL AMOUNTS WITH MENTION OF ISOLATED HEAVY RAINS. THANKS TO OUR NEIGHBORS FOR COORDINATION THROUGH THE CHAT ROOM. TEMPERATURES WILL BE TRICKY ON ACCOUNT OF CLOUDS AND RAINS. MOS NUMBERS SEEM TOO HIGH FOR MAXES...ESPECIALLY ON THE SECOND DAY. UPPER FLOW WILL CONTINUE TO BE FROM THE NORTHWEST AS UPPER LOW IN THE NORTHEAST WILL GO NOWHERE SOON. SHORT WAVES WILL CONTINUE MOVING ALONG THE CYCLONIC FLOW...SO RAIN CHANCES WILL PERSIST TO SOME DEGREE THROUGH MOST OF THE SHORT TERM. LONG TERM...SATURDAY THROUGH MONDAY MODEL SOLUTIONS RMN IN REMARKABLE AGREEMENT WITH OVERALL TRENDS THRU THE PD. FNTL BNDRY WL BE S OF AR AT THE START OF THE PD WITH A WEAK SFC RDG PROGGED TO BLD ACRS THE FA. LEFT SLGT CHC POPS IN FOR SRN AR EARLY SAT FOR ANY LINGERING RAINFALL VCNTY OF THE BNDRY. KEPT THE FCST DRY FOR THE REST OF THE WEEKEND. BNDRY IS FCST TO BEGIN TO LIFT BACK NWD INTO THE AREA BY EARLY NEXT WEEK...SO WENT WITH SLGT CHC POPS FOR MON. WL HAVE TO MONITOR NWLY FLOW ALOFT FOR ANY SYSTEMS THAT DROP SEWD AND HAVE THE POT TO PRODUCE CONVECTION. STILL APPEARS LIKE WE WL CONTEND WITH SLIGHTLY BLW NORMAL TEMPS AT THE START OF THE PD...WITH READINGS RETURNING CLOSER TO NORMAL BY MON. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jul 10, 5:00 AM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT TUE JUL 10 2007 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-111000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT UNSETTLED WEATHER CONDITIONS WILL PREVAIL OVER THE NATURAL STATE ONCE AGAIN TODAY AND TONIGHT AS A SERIES OF UPPER LEVEL IMPULSES PASS ACROSS THE AREA. A COLD FRONT IS ALSO FORECAST TO MOVE INTO ARKANSAS FROM THE NORTHWEST BY TONIGHT...FURTHER ENHANCING THE CHANCES OF SHOWERS AND THUNDERSTORMS STATEWIDE. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO AFFECT MUCH OF ARKANSAS TODAY AND TONIGHT. NO ORGANIZED SEVERE WEATHER IS EXPECTED BUT ISOLATED STORMS MAY BRIEFLY BECOME STRONG WITH GUSTY WINDS AND POSSIBLY SMALL HAIL. ALSO...CONSIDERABLE DANGEROUS CLOUD TO GROUND LIGHTNING IS EXPECTED. IF THREATENING CLOUDS ARE SIGHTED APPROACHING YOUR LOCATION...TAKE SHELTER IMMEDIATELY BECAUSE OF THE DANGER FROM LIGHTNING. LOCALLY HEAVY RAIN WILL AGAIN BE POSSIBLE WHICH COULD CAUSE SOME FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE COLD FRONT WILL CONTINUE WORKING SOUTHWARD ACROSS ARKANSAS ON WEDNESDAY...EVENTUALLY STALLING OUT JUST SOUTH OF THE STATE BY WEDNESDAY NIGHT AND THURSDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE AHEAD OF THE FRONT...PRIMARILY ACROSS SOUTHERN ARKANSAS INTO WEDNESDAY NIGHT. ANOTHER COLD FRONT IS FORECAST TO AFFECT THE STATE FRIDAY AND FRIDAY NIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THE FRONT. HIGH PRESSURE AND DRIER AIR WILL MOVE INTO THE MID SOUTH FOR THE REMAINDER OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 44
In the hours before
Special weather statement, Jul 10, 2:15 AM CDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 215 AM CDT TUE JUL 10 2007 ARZ063-100815- CLEVELAND- 215 AM CDT TUE JUL 10 2007 ...SIGNIFICANT WEATHER ALERT FOR CLEVELAND COUNTY UNTIL 315 AM CDT... AT 214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KINGSLAND...MOVING NORTHEAST AT 20 MPH. SMALL HAIL...WIND GUSTS OF 30 TO 40 MPH AND LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH THIS STORM. THE HEAVY RAINFALL MAY PRODUCE LOCALIZED FLOODING OVER PARTS OF CLEVELAND COUNTY. FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. 44
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 9:53 AM CDT | Flash Flood Watch | LZK | Arkansas, Bradley, Calhoun, Clark, Cleveland, Conway and 17 more | 18 hr |
| Jul 10, 1:11 PM CDT | Flash Flood Warning | LZK | Lonoke, Prairie | 2 hr |
Nearby
Flash Flood Warnings in Arkansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.